# SDR AALA201909179004

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 80,456 hours, 28,650 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 44111115
- Part serial: 0296
- Condition: Binding
- Location: Rt Engine
- Part time: 61,650 hours, 22,370 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RT THROTTLE STUCK, VERY HARD TO MOVE ON APPROACH, ONE KNOB ABOVE IDLE. AUTO-THROTTLE WAS OFF. MAINTENANCE REMOVED AND REPLACED RT ENG LWR CONTROL BOX. COMPLIED WITH ALL TEST AND ADJUSTMENTS IAW AMM 76-11-10-404-015-ROO AND 76-11-00-825-046-R00. ALL OPS CHECKS GOOD.
